# SDR CA141024027

- Difficulty date: October 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 412
- Aircraft time: 11,160 hours
- Engine: Pwa PT6T3B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Shaft
- Condition: Cracked
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL PUMP, PN 025277-300, SN PE5971 WAS REMOVED FOR 300 HR INSPECTION IAW MM TABLE 601.  UPON INSPECTION, THE MAINTENANCE TECH NOTICED THAT THERE WAS A CRACK BELOW THE GEAR TEETH, ON THE SHAFT.  PUMP WAS REMOVED FROM SERVICE AT 3347.8 TSO.
